# SDR 96ZZZX5022

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491K
- Make and model: Dhav DHC3
- Aircraft serial: 434
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 244757
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ON COMPANY FLIGHT 8-27-96, AIRCRAFT WAS LANDED WHILE EN ROUTE BECAUSE OF LT MAGNETO FAILURE.  IT WAS THEN DETERMINED NR 1 CYLINDER EXHAUST ROCKER CHAMBER WAS CRACKED.  CYLINDER REPLACED AND AIRCRAFT CONTINUED FLIGHT.
